# SDR GTIA2017022301805

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A320-232
- Aircraft serial: 6867
- Aircraft time: 4,591 hours, 2,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESENT AT AROUND 10,000 FT,  FA REPORTED A STRANGE ODOR AROUND ROWS 22 & 23.  BURNED FUEL ODOR. SHUT EACH PACK FOR AROUND 5 MINUTES EACH,  NO CHANGE.  WENT AWAY ON GROUND. NOW  MORE LIKE AN ELECTRICAL ODOR.   RAN ENGINSE IAW 71-00-00, RAN PACKS IAW 21-61-00, NO ODORS DETECTED, PERFORMED IDENTIFICATION OF CAUSE OF ODOR TASK IAW TSM 05-50-00-810-831-A,  DETERMINED TO BE TYPE (9) MISCELLANEOUS. NO OTHER DEFECTS NOTED AT THIS TIME
